# SDR FDEA201902080293

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE NR 12 SLAT TRACK CUTOUT FOUND CRACKED AT APPROXIMATE XOS 776.8.  REPAIR CARRIED OUT ON LEFT HAND WING LEADING EDGE #12 SLAT TRACK CUTOUT AT   APPROXIMATELY STATION XOS 776.8 AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 7 .REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
